Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Midland/Odessa, TX

June 15, 2015Reagan County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 15, 2015, 1:41 AM CDT for Reagan County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 1:41 AM CDT (06:41 UTC)
Expired
Jun 15, 2015, 5:45 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Reagan County, TX

The radar

The San Angelo radar (KSJT), 94 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:43 AM CDTFLASH FLOODBig Lake, TXSIGNIFICANT FLOODING REPORTED BY LAW ENFORCEMENT IN BIG LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 122 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2097 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WGUS54 KMAF 150641
FFWMAF
TXC383-151045-
/O.NEW.KMAF.FF.W.0038.150615T0641Z-150615T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
141 AM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN REAGAN COUNTY IN WEST TEXAS...

* UNTIL 545 AM CDT

* AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS
  SOUTHERN REAGAN COUNTY INCLUDING BIG LAKE. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEXON...
  STILES...BIG LAKE AND BEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

&&

LAT...LON 3109 10127 3110 10176 3138 10176 3146 10126

$$
1 follow-up statement
884 
WGUS74 KMAF 150842
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
342 AM CDT MON JUN 15 2015

TXC383-151045-
/O.CON.KMAF.FF.W.0038.000000T0000Z-150615T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAGAN-
342 AM CDT MON JUN 15 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHERN REAGAN COUNTY...

AT 340 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT
FLOODING IN THE CITY OF BIG LAKE. AT 340 AM CDT DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINFALL CONTINUING ACROSS REAGAN COUNTY. ADDITIONAL
RAINFALL WILL AGGRAVATE ONGOING FLOODING IN THE COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

&&

LAT...LON 3109 10127 3110 10176 3138 10176 3146 10126

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 12:04 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 15, 12:04 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1204 AM CDT Mon Jun 15 2015

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Thunderstorm complex is currently moving across the eastern Permian
Basin and will go with a TEMPO group for MVFR conditions at KMAF
through 07Z to cover the tail end of the storms moving through
that terminal. Elsewhere expecting MVFR ceilings to develop at the
majority of the terminals by 10z and continue through much of
Monday morning. Yet another round of thunderstorms is expected by
Monday afternoon across southeast New Mexico and west Texas and
have added a TEMPO VFR group at all the terminals to cover this.

12

&&

.PREV DISCUSSION... /ISSUED 1039 PM CDT Sun Jun 14 2015/

UPDATE...
Decided to go ahead and cancel Severe Thunderstorm Watch 300 for
the remainder of the northern Permian Basin as storms have
weakened and moved east of the watch areas. Currently have a line
of weak thunderstorms generally along a Gail to Midland to Fort
Stockton line. Some areas could see some gusty winds as this line
pushes east but storms should remain sub severe. The main threat
will be brief heavy rainfall which may result in periods of low
visibility and some areas of localized flooding. Only other change
to the forecast was to remove severe wording from the zones.
Otherwise, the remainder of the forecast looks to be on track.

PREV DISCUSSION... /ISSUED 621 PM CDT Sun Jun 14 2015/

DISCUSSION...
See aviation discussion below.

AVIATION...
Short term concerns include potential for TSRA at HOB/PEQ/INK/FST
and have included TEMPO there thru 03Z-04Z to cover current radar
trends of storms slowly advancing e. Otherwise toward 08Z-09Z MVFR
CIGS are expected to develop and have included at all but CNM
until 15Z-16Z. More storms will be possible late Monday PM.

PREV DISCUSSION... /ISSUED 241 PM CDT Sun Jun 14 2015/

DISCUSSION...

A weak low pressure system will slowly drift east into the plains
with a trailing shortwave rotating around the backside of that low
will cross the region today bringing chances of showers and
thunderstorms for parts of SE New Mexico and the northern Permian
Basin. A lee trough will allow southeast winds to keep good
moisture in place. Instability and deep layer shear is less than
it has been the last couple of days, but mid level rates remain
slightly above 7.0 C/km. This will keep a possibility for at least
some isolated severe storms today with hail, damaging winds and
localized flash flooding. Initiation will be off the higher terrain of
NM and parts of the Upper Trans Pecos with the help of daytime
heating and the approaching shortwave. Additional development
will occur in the Davis Mountains aided similarly by upslope flow
and daytime heating. The Lower Trans Pecos and northern Permian
Basin will be the focus into the evening hours as storms will
potentially grow upscale as they move east. Any potential for severe
weather will likely diminish with the loss of heating, but the
threat for some localized flash flooding will be remain with
Precipitable Water values of 1.25 to 1.50 inches.

A weak front will push through the Texas Panhandle tomorrow afternoon.
Believe it will stay north of the forecast area holding off rain
chances until later in the day.  The trend towards weaker upper
level flow will keep severe chances down heading into the early part
of the week.  A trough axis does remain across the region, which
will be enough to keep some chances of precipitation across West
Texas and SE New Mexico through Tuesday.  Rain chances will decrease
through the end of the week as the upper low moves off to the east
and an upper ridge begins to build in from the west.

A return to the mid to upper 90s for the majority of locations looks
likely as the ridge builds in by next weekend. There are indications
there could be some disturbances that will rotate around the ridge
in northerly flow aloft, but do not have much confidence in
keeping very high precip chances that far out. Will have to keep
an eye on the track of the tropical system in the gulf and the
potential for moisture to reach the area from Hurricane Carlos in
the Eastern Pacific to see how it may effect rain chances for our region.

Arnold

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Jun 14, 10:42 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1042 PM CDT SUN JUN 14 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-160345-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1042 PM CDT SUN JUN 14 2015 /942 PM MDT SUN JUN 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

THUNDERSTORMS EXPECTED ACROSS THE EASTERN PERMIAN BASIN AND LOWER
TRANS PECOS TONIGHT. A FEW STORMS COULD BECOME STRONG BUT SHOULD
REMAIN BELOW SEVERE LIMITS. THE MAIN THREAT WILL BE LOCALLY HEAVY
RAINFALL WHICH COULD RESULT IN LOCALIZED FLASH FLOODING AND
PERIODS OF LOW VISIBILITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS EXPECTED ONCE AGAIN MONDAY THROUGH WEDNESDAY. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS
SMALL HAIL AND CLOUD TO GROUND LIGHTNING. THE GREATER CONCERN
HOWEVER WILL BE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 14, 7:54 PM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
754 PM CDT SUN JUN 14 2015

TXZ045-150130-
GAINES-
754 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING CENTRAL GAINES COUNTY UNTIL 830 PM CDT...

A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS NEAR 55 MPH
WAS LOCATED FROM 6 MILES WEST OF SEAGRAVES TO 6 MILES SOUTHWEST OF
GAINES COUNTY AIRPORT AT 754 PM CDT...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3253 10239 3253 10284 3296 10274 3296 10230
TIME...MOT...LOC 0054Z 268DEG 21KT 3292 10264 3264 10271
Special weather statement, Jun 14, 8:22 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 PM CDT SUN JUN 14 2015

TXZ050-058-060-061-067-068-074-075-080-081-150145-
ECTOR-CRANE-PECOS-WARD-WINKLER-ANDREWS-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-BIG BEND AREA-
822 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL ANDREWS...CENTRAL PECOS...EAST CENTRAL PRESIDIO...EAST
CENTRAL REEVES...EASTERN WARD...EASTERN WINKLER...ECTOR...
NORTHWESTERN BREWSTER AND WESTERN CRANE COUNTIES UNTIL 845 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTHWEST OF
FRANKEL CITY TO 25 MILES SOUTHWEST OF FORT STOCKTON TO 25 MILES
SOUTH ALPINE AT 821 PM CDT...MOVING EAST AT 15 MPH. WIND GUSTS TO 50
MPH AND SMALL HAIL ARE POSSIBLE IN THE STRONGER STORMS ALONG THIS
LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WIND MAY OCCUR AHEAD OF THE RAIN. DO NOT WAIT FOR THE SOUND OF
THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A
STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3252 10234 3053 10262 2978 10345 2992 10388
      3060 10314 3251 10292
TIME...MOT...LOC 0121Z 269DEG 8KT 3236 10284 3060 10303
          2999 10370

05
Special weather statement, Jun 14, 8:30 PM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT SUN JUN 14 2015

TXZ045-050-150200-
GAINES-ANDREWS-
830 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EASTERN GAINES AND NORTH CENTRAL ANDREWS COUNTIES UNTIL 900
PM CDT...

A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS NEAR 55
MPH WAS LOCATED FROM 4 MILES NORTHWEST OF LOOP TO 11 MILES SOUTH OF
FAIRVIEW IN GAINES COUNTY AT 830 PM CDT...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3252 10226 3251 10268 3296 10258 3296 10221
TIME...MOT...LOC 0130Z 280DEG 18KT 3294 10248 3255 10257
Special weather statement, Jun 14, 8:51 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 PM CDT SUN JUN 14 2015

TXZ050-051-058-060>062-067-068-074-075-081-150245-
ECTOR-MARTIN-MIDLAND-CRANE-PECOS-WARD-WINKLER-ANDREWS-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
BIG BEND AREA-
851 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CRANE...EAST CENTRAL REEVES...EASTERN ANDREWS...EASTERN WARD...
EASTERN WINKLER...ECTOR...NORTHERN BREWSTER...NORTHWESTERN MARTIN...
NORTHWESTERN MIDLAND AND WESTERN PECOS COUNTIES UNTIL 945 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES EAST OF
FLOREY TO 23 MILES NORTHWEST OF PERSIMMON GAP AT 851 PM CDT...MOVING
EAST AT 15 MPH. THE STRONGER STORMS ALONG THIS LINE WILL PRODUCE
WIND GUSTS EXCEEDING 40 MPH AND SMALL HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3252 10212 3099 10253 2957 10316 2977 10363
      3251 10270
TIME...MOT...LOC 0151Z 283DEG 13KT 3247 10243 2984 10349

05
Local storm report, Jun 14, 9:05 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
905 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLASH FLOOD      3 SW SEAGRAVES          32.91N 102.60W
06/14/2015                   GAINES             TX   TRAINED SPOTTER

            WATER 12-18 INCHES DEEP OVER 4 LANES ON HIGHWAY 385 SW OF
            SEAGRAVES.

&&

GREGORY.MURDOCH
Local storm report, Jun 14, 9:06 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
906 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FLASH FLOOD      SEAGRAVES               32.94N 102.57W
06/14/2015                   GAINES             TX   TRAINED SPOTTER

            ROADS CLOSED IN SEAGRAVES DUE FLOODED ROADS.

&&

GREGORY.MURDOCH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:21 PM CDTSpecial Weather StatementMAFBrewster24 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningMAFWard, Winkler47 min
Jun 14, 7:39 PM CDTSpecial Weather StatementMAFWinkler36 min
Jun 14, 7:43 PM CDTAreal Flood AdvisoryMAFGaines2 hr
Jun 14, 7:45 PM CDTSpecial Weather StatementMAFPecos, Ward, Winkler30 min
Jun 14, 7:54 PM CDTSpecial Weather StatementMAFGaines36 min
Jun 14, 8:22 PM CDTSpecial Weather StatementMAFAndrews, Ector, Pecos23 min
Jun 14, 8:30 PM CDTSpecial Weather StatementMAFGaines30 min
Jun 14, 8:45 PM CDTFlash Flood WarningMAFGaines2 hr
Jun 14, 8:51 PM CDTSpecial Weather StatementMAFAndrews, Brewster, Crane, Ector, Pecos54 min
Jun 14, 9:19 PM CDTAreal Flood AdvisoryMAFEctor116 min
Jun 14, 9:30 PM CDTAreal Flood AdvisoryMAFAndrews2 hr
Jun 14, 9:49 PM CDTAreal Flood AdvisoryMAFMidland116 min
Jun 15, 12:45 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Reagan, Terrell, Upton3 hr
Jun 15, 5:32 AM CDTFlash Flood WarningMAFReagan3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.